Sections and extensions of concave functions
Author
Abstract
Suggested Citation
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
Citations
Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
Cited by:
- Yoshihara, Naoki, 2003.
"Characterizations of bargaining solutions in production economies with unequal skills,"
Journal of Economic Theory, Elsevier, vol. 108(2), pages 256-285, February.
- Naoki Yoshihara, 2000. "Characterizations of Bargaining Solutions in Production Economies with Unequal Skills," Discussion Paper Series a396, Institute of Economic Research, Hitotsubashi University.
- N. GRAVEL & Patrick MOYES, 2008.
"Bidimensional Inequalities with an Ordinal Variable,"
Cahiers du GREThA (2007-2019)
2008-14, Groupe de Recherche en Economie Théorique et Appliquée (GREThA).
- Patrick Moyes, 2011. "Bidimensional inequalities with an ordinal variable," Post-Print hal-00650787, HAL.
- Patrick Moyes, 2009. "Bidimensional inequalities with an ordinal variable," Post-Print hal-00285476, HAL.
- Frank Krysiak, 2009. "Sustainability and its relation to efficiency under uncertainty," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 41(2), pages 297-315, November.
- Andrés Carvajal, 2003.
"A Continuous Extension That Preserves Concavity, Monotonicity And Lipschitz Continuity,"
Borradores de Economia
1907, Banco de la Republica.
- Andrés Carvajal, 2003. "A Continuous Extension that Preserves Concavity, Monotonicity and Lipschitz Continuity," Borradores de Economia 230, Banco de la Republica de Colombia.
- Andrés Carvajal, 2004. "A Continuous Extension that preserves Concavity, Monotonicity and Lipschitz Continuity," Royal Holloway, University of London: Discussion Papers in Economics 04/27, Department of Economics, Royal Holloway University of London, revised Nov 2004.
- Nicolas Gravel & Patrick Moyes, 2011.
"Bidimensional Inequalities with an Ordinal Variable,"
Studies in Choice and Welfare, in: Marc Fleurbaey & Maurice Salles & John A. Weymark (ed.), Social Ethics and Normative Economics, pages 101-127,
Springer.
- N. GRAVEL & Patrick MOYES, 2008. "Bidimensional Inequalities with an Ordinal Variable," Cahiers du GREThA (2007-2019) 2008-14, Groupe de Recherche en Economie Théorique et Appliquée (GREThA).
- Iturbe-Ormaetxe, Inigo & Vazquez, Jorge Nieto, 1996. "A stable and consistent solution to distribution problems," Economics Letters, Elsevier, vol. 50(2), pages 243-249, February.
Corrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:16:y:1987:i:1:p:53-64. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
We have no bibliographic references for this item. You can help adding them by using this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Catherine Liu (email available below). General contact details of provider: http://www.elsevier.com/locate/jmateco .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.